West Virginia, 2011High Wind in West Virginia, February 25, 2011
February 25, 2011 · NWS RNK · 1 event in 1 county or zone
A complex area of low pressure tracked west of the Appalachians on the 25th and a cold front pushed across the mountains during the late morning. Winds behind the front were extremely gusty across much of the area.
- Deaths
- 0
- Injuries
- 0
- Property damage
- $3,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A complex area of low pressure tracked west of the Appalachians on the 25th and a cold front pushed across the mountains during the late morning. Winds behind the front were extremely gusty across much of the area. Damage was to trees and power lines.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before the first event at Feb 25, 10:32 AM EST, 1 hour 13 minutes earlier.
Area forecast discussion, Feb 25, 10:32 AM EST, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BLACKSBURG VA
1032 AM EST FRI FEB 25 2011
.SYNOPSIS...
LOW PRESSURE OVER OHIO WILL MOVE NORTHEAST INTO NEW JERSEY BY
SATURDAY MORNING. THIS SYSTEM WILL PUSH A STRONG COLD FRONT
THROUGH THE REGION TODAY. COLDER HIGH PRESSURE BUILDS IN FRIDAY
NIGHT THROUGH SUNDAY.
&&
.NEAR TERM /THROUGH TONIGHT/...
SHORTLY AFTER 1000 AM EST...LEADING EDGE OF COLDER AIR WAS
CRESTING THE BLUE RIDGE...WITH AREAS FURTHER WEST NOW EXPERIENCING
NEARLY STEADY OR SLOWLY FALLING TEMPERATURES AND INCREASING
GRADIENT WINDS TO ADVISORY CRITERIA. SOUTHWESTERLY SURFACE WINDS
AND DOWNSLOPING EAST OF THE BLUE RIDGE IS EATING AWAY AT FRONTAL
SHOWER ACTIVITY...RESULTING IN A WEAKENING AND FRAGMENTING LINE
SUCH THAT SEVERE WEATHER IS NOT A SIGNIFICANT THREAT TODAY.
CURRENT SET OF GRIDS DOING A GOOD JOB OF DEPICTING TRANSITION TO
CLEARING EAST OF THE BLUE RIDGE AS DOWNSLOPING INCREASES THROUGH
THE AFTERNOON...WITH UPSLOPING COLD ADVECTION SHOWERS PERSISTING
ACROSS THE WESTERN FLANKS OF THE APPALACHIANS...MAINLY ACROSS THE
SOUTHEASTERN WEST VIRGINIA COUNTIES. SUFFICIENT COLD AIR MAY
ADVECT INTO THE AREA BY LATER IN THE AFTERNOON TO ALLOW FOR A MIX
OR CHANGE-OVER TO SNOW ACROSS THE HIGHER ELEVATIONS...BUT BOUNDARY
LAYER TEMPERATURES EXPECTED TO REMAIN HIGH ENOUGH TO MINIMIZE ANY
ACCUMULATION THREAT.
SIGNIFICANT POST-FRONTAL PRESSURE RISES AND CURRENT AND UPSTREAM SURFACE
OBSERVATIONS WARRANT CONTINUATION OF EXISTING WIND ADVISORIES AND
HIGH WIND WARNINGS UNTIL MID EVENING...WHEN PRESSURE GRADIENT
BEGINS TO RELAX AND BOUNDARY LAYER BEGINS TO SLOWLY DECOUPLE WITH
LOSS OF DAYTIME HEATING.
PREVIOUS FORECAST ISSUED AT 448 AM EST...
WEATHER WILL BE CHANGING QUICKLY AND SIGNIFICANTLY THROUGH THIS
EVENING. SURFACE LOW PRESSURE WAS CENTERED IN SOUTHERN OHIO AT
09Z/4AM WITH A COLD FRONT TRAILING INTO NORTHERN LOUISIANA.
SHALLOW WEDGE JUST ABOVE THE SURFACE THAT WAS NORTH OF THE WARM
FRONT APPEARED TO BE RETREATING NORTH WITH WINDS ACROSS THE COUNTY
WARNING AREA PICKING UP FROM THE SOUTH-SOUTHWEST AND LOW CLOUDS
AND FOG LIFTING. MSAS ANALYSIS OF LIFTED INDEX STILL SHOWED A
NARROW WEDGE OF STABLE AIR ALONG THE BLUE RIDGE. A LONG BAND OF
SHOWERS AND ISOLATED THUNDERSTORMS EXTENDED FROM PENNSYLVANIA INTO
GEORGIA AND ALABAMA.
THE BAND OF SHOWERS AND ISOLATED THUNDERSTORMS WAS OVER THE
WESTERN COUNTY WARNING AREA AND IS EXPECTED TO HOLD TOGETHER AS IT
MOVES EAST. LOCAL WRF AND LATEST RUC...ALONG WITH HRRR HAVE THIS
LINE OF SHOWERS EAST OF THE FORECAST AREA BY 16Z/11AM. HAVE THE
HIGHEST PROBABILITY OF RAIN WITH THIS LINE OF SHOWERS BUT HAVE NOT
COMPLETELY REMOVED CHANCE UNTIL THE COLD FRONT COMES THROUGH.
MODELS AND VAD WIND PROFILES SHOW 850 WINDS AROUND 75 KNOTS AT 4AM
THROUGH 7AM AHEAD OF THE LINE OF SHOWERS. HAVE KEPT POTENTIAL OF
GUSTY WINDS MENTIONED SINCE ANY SHALLOW CONVECTION COULD EASILY
BRING THESE STRONGER WINDS DOWN TO THE SURFACE. IN ADDITION AS THE
DRY SLOT REACHES THE AREA THIS AFTERNOON ALLOWING FOR DEEPER
MIXING WINDS AT HIGHER ELEVATIONS AND ON THE DOWNSLOPE LEE SIDE OF
THE BLUE RIDGE WILL BE VERY STRONG. BUFKIT SHOWED MOMENTUM
TRANSFER OF 45 TO 55 KNOTS AT MOST LOCATIONS IN THE COUNTY WARNING
AREA. HAVE ADJUSTED THE TIMING OF THE WIND ADVISORY AND UPGRADED
THE COUNTIES ALONG AND EAST OF THE BLUE RIDGE TO A HIGH WIND
WARNING.
AS THE DRY AIR ARRIVES THIS AFTERNOON 6HR PRESSURE RISES ARE STILL
FORECAST TO BE AN IMPRESSIVE 20 MB OVER NORTHERN VIRGINIA.
BETWEEN 15Z/10AM AND 21Z/4PM DEW POINTS WILL CRASH BACK INTO THE
30S ON THE WAY TO BOTTOMING OUT IN THE 20S TONIGHT. AT THE SAME
TIME 850MB TEMPERATURES DROP TO AROUND ZERO BY 00Z/7PM TONIGHT.
LOWERED MINIMUM TEMPERATURES FOR TONIGHT...TAKING A BLEND OF
MET/MAV GUIDANCE.
&&
.SHORT TERM /SATURDAY THROUGH MONDAY NIGHT/...
HIGH PRESSURE STARTS THE DAY SATURDAY CENTERED OVER THE REGION.
ANTICIPATE PLENTY OF SUNSHINE AND LIGHT WINDS AT THE ONSET. AS THE
DAY PROGRESSES...THE CENTER OF THE HIGH WILL SHIFT EAST OF THE
REGION. THIS WILL ALLOW A SOUTHERLY WINDS TO INCREASE TO 10 TO 15
MPH THROUGH THE AFTERNOON. TEMPERATURES AT MOST LOCATIONS ON SUNDAY
WILL REACH THE LOW TO MID 50S. THE WARMEST AREA WILL BE ALONG THE
VA/NC BORDER FROM THE FOOTHILLS AND EASTWARD.
SATURDAY NIGHT INTO SUNDAY...OUR FLOW WILL BECOME MORE SOUTHWEST
ACROSS THE REGION AS THE HIGH CONTINUES ITS EASTERLY DEPARTURE AND A
WAVE LIFTS OUT OF THE LOWER MISSISSIPPI VALLEY IN ADVANCE OF A
PRIMARY CLOSED LOW OVER THE FOUR-CORNERS REGION. WE ARE EXPECTING A
TREND OF GRADUALLY INCREASING CLOUD COVER LATE SATURDAY NIGHT INTO
SUNDAY. LIGHT...PATCHY PRECIPITATION WILL SPREAD ACROSS THE AREA
FROM WEST TO EAST. DESPITE MORE CLOUD COVER...STRONG WARM AIR
ADVECTION ON THE SOUTH SIDE OF THE PASSING WARM FRONT WILL YIELD
HIGH TEMPERATURES BACK INTO THE 60S.
SUNDAY NIGHT INTO MONDAY...WE ARE EXPECTING OUR NEXT COLD FRONT TO
MOVE INTO THE REGION. LATEST GUIDANCE SUGGEST MID-DAY MONDAY. WOULD
NOT BE SURPRISED IF TIMING OF THIS FEATURE ENDS UP BEING A BIT
SLOWER. AM CONCERNED MODELS ARE EJECTING THE PARENT SW U.S. UPPER
LOW TOO QUICKLY. HIGH TEMPERATURES WILL BE EVEN MILDER MONDAY
COMPARED TO SUNDAY. LOW TO MID 70S LOOK PROMISING FOR AREAS EAST OF
THE BLUE RIDGE WITH MID TO UPPER 60S IN THE MOUNTAINS. A COUPLE OF
LOCATIONS ACROSS THE AREA MAY REACH OR BE WITHIN A FEW DEGREES OF
RECORD HIGH TEMPERATURES. REFER TO THE CLIMATE SECTION OF THIS
DISCUSSION FOR DETAILS.
MONDAY NIGHT OUR LATEST FORECAST WILL REFLECT RAPID CLEARING OF CLOUD
COVER SAVE SE WV. HERE WE WILL MAINTAIN SOME UPSLOPE WINDS AND
SCATTERED RAIN/SNOW SHOWERS THROUGH ABOUT MIDNIGHT.
&&
.LONG TERM /TUESDAY THROUGH THURSDAY/...
MODELS ARE LITTLE FARTHER TO THE NORTH WITH THE TRACK OF THE LOW
PRESSURE SYSTEM FOR MONDAY. THE TRACK NOW GOES FROM THE UPPER
MISSISSIPPI VALLEY TO LAKE ERIE. THE COLD FRONTAL PASSAGE STILL
LOOKS TO BE MONDAY AFTERNOON BUT RAINFALL AMOUNTS ARE CUT DOWN TO
ABOUT A QUARTER OF AN INCH. WITH LESS RAIN AND MORE TIME IN THE WARM
SECTOR...TEMPERATURES MONDAY COULD BE 15F-20F ABOVE NORMAL.
FOLLOWING THE FRONT PASSAGE...TUESDAY AFTERNOON TEMPERATURES DROP
BACK TO NEAR NORMAL AS A CHILLY HIGH PRESSURE SYSTEM SETS UP OVER
THE REGION. MODELS PUSH A DRY FRONT ACROSS THE REGION ON
WEDNESDAY...THEN A 1036 MB HIGH WEDGES DOWN THE EAST COAST ON
THURSDAY.
&&
.AVIATION /15Z FRIDAY THROUGH TUESDAY/...
LEADING BAND OF MODERATE TO HEAVY SHOWERS WAS MOVING EAST AT 55
KNOTS THROUGH THE FORECAST AREA. ANOTHER NARROW LINE OF SHOWERS
AND ISOLATED THUNDERSTORMS WAS MOVING THROUGH THE TENNESSEE
VALLEY. EXPECT GUSTY SOUTHWEST WINDS AND MVFR CEILINGS AND
VISIBILITIES WITH THE SHOWERS.
ONCE THE FRONT GOES THROUGH MVFR CLOUDS WILL LINGER IN SOUTHEAST
WEST VIRGINIA THIS AFTERNOON. MUCH DRIER AIR WILL SURGE INTO THE
FOOTHILLS AND PIEDMONT CLEARING OUT ANY CLOUD COVER. HIGH
CONFIDENCE ON THE OCCURRENCE OF WEST TO NORTHWEST WINDS GUSTING 40
TO 60 KNOTS THIS AFTERNOON AS THE SKY CLEARS BEHIND THE COLD
FRONT. BUFKIT SHOWED DEEP MIXING AND MOMENTUM TRANSFER ALONG AND
EAST OF THE BLUE RIDGE.
UPSLOPE CLOUDS WILL CLEAR OUT OF SOUTHEAST WEST VIRGINIA THIS
EVENING. AS HIGH PRESSURE BUILDS INTO THE AREA TONIGHT WINDS WILL
QUICKLY DIMINISH.
CONDITIONS ARE EXPECTED TO REMAIN VFR THROUGH EARLY SUNDAY BUT
THEN GRADUALLY DETERIORATE LATE SUNDAY INTO SUNDAY NIGHT AHEAD OF
ANOTHER STRONG COLD FRONT APPROACHING FROM THE WEST. THIS FRONT
PUSHES THROUGH ON MONDAY WITH MORE MVFR/IFR IN SHRA/TSRA AND LOWER
CIGS FOLLOWED BY SOME UPSLOPE LOW CIGS NW MONDAY NIGHT BEFORE ALL
LOCATIONS CLEAR OUT TO VFR ON TUESDAY.
&&
.CLIMATE...
FEB 28TH RECORD HIGH TEMPERATURES
BLACKSBURG VA..73 IN 1996
BLUEFIELD WV...66 IN 1976
DANVILLE VA....76 IN 1962
LYNCHBURG VA...80 IN 1918
ROANOKE VA.....83 IN 1918
&&
.RNK WATCHES/WARNINGS/ADVISORIES...
VA...WIND ADVISORY UNTIL 8 PM EST THIS EVENING FOR VAZ007-009>014-
018-019-043-044-058-059.
HIGH WIND WARNING UNTIL 8 PM EST THIS EVENING FOR VAZ015>017-
020-022>024-032>035-045>047.
NC...WIND ADVISORY UNTIL 8 PM EST THIS EVENING FOR NCZ004>006-020.
HIGH WIND WARNING UNTIL 8 PM EST THIS EVENING FOR NCZ001>003-
018-019.
WV...WIND ADVISORY UNTIL 8 PM EST THIS EVENING FOR WVZ042>045.
&&
SYNOPSIS...AMS
NEAR TERM...AMS/WERT
SHORT TERM...DS
LONG TERM...RCS
AVIATION...AMS/JH
CLIMATE...Hazardous weather outlook, Feb 25, 6:38 AM EST, 5 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BLACKSBURG VA
638 AM EST FRI FEB 25 2011
NCZ001>003-018-019-VAZ015>017-020-022>024-032>035-045>047-261100-
ASHE-ALLEGHANY NC-SURRY-WATAUGA-WILKES-GRAYSON-CARROLL-FLOYD-BATH-
ROANOKE-BOTETOURT-ROCKBRIDGE-PATRICK-FRANKLIN-BEDFORD-AMHERST-
CAMPBELL-APPOMATTOX-BUCKINGHAM-
638 AM EST FRI FEB 25 2011
...HIGH WIND WARNING IN EFFECT UNTIL 8 PM EST THIS EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH
CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH
CENTRAL VIRGINIA...SOUTHWEST VIRGINIA AND WEST CENTRAL VIRGINIA.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
HIGH WIND WARNING.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
NCZ004>006-020-VAZ043-044-058-059-261100-
STOKES-ROCKINGHAM-CASWELL-YADKIN-HENRY-PITTSYLVANIA-HALIFAX-
CHARLOTTE-
638 AM EST FRI FEB 25 2011
...WIND ADVISORY IN EFFECT UNTIL 8 PM EST THIS EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH
CAROLINA...NORTHWEST NORTH CAROLINA AND SOUTH CENTRAL VIRGINIA.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WIND ADVISORY.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
VAZ007-009>014-018-019-WVZ042>045-261100-
TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-CRAIG-
ALLEGHANY VA-MERCER-SUMMERS-MONROE-GREENBRIER-
638 AM EST FRI FEB 25 2011
...WIND ADVISORY IN EFFECT UNTIL 8 PM EST THIS EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA...WEST
CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WIND ADVISORY.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Feb 25, 9:54 AM EST, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
954 AM EST FRI FEB 25 2011
VAZ012-013-015>017-251545-
CARROLL VA-FLOYD VA-GRAYSON VA-PULASKI VA-WYTHE VA-
954 AM EST FRI FEB 25 2011
...A SHOWER WITH HEAVY RAIN AND STRONG WIND GUSTS WILL AFFECT
PORTIONS OF CARROLL...FLOYD...GRAYSON...PULASKI AND WYTHE COUNTIES...
AT 940 AM EST...A SHOWER WITH LOCALLY HEAVY RAIN AND STRONG WIND
GUSTS TO 55 MPH WAS LOCATED NEAR IVANHOE...MOVING EAST AT 40 MPH.
THIS SHOWER WILL BE NEAR SYLVATUS AND ALLISONIA AROUND 955
AM...HILLSVILLE...AND FANCY GAP AROUND 1000 AM...GLADESBORO AROUND
1005 AM...DUGSPUR AROUND 1010 AM...AND INDIAN VALLEY AROUND 1015 AM.
PERSONS IN THESE AREAS SHOULD BE PREPARED FOR THE ONSET OF STRONG
GUSTY WINDS...SECURE LOOSE OUTDOOR OBJECTS...AND BE ON THE ALERT FOR
LOCALIZED DOWNING OF TREES DUE TO THE COMBINATION OF A WET GROUND
CONDITION AND STRONG WINDS. GO INSIDE A PLACE OF SHELTER IF
POSSIBLE...UNTIL THE STRONGER WINDS PASS THROUGH THE AREA.
LAT...LON 3669 8106 3697 8100 3700 8055 3698 8054
3701 8051 3698 8050 3701 8046 3700 8042
3702 8041 3703 8011 3664 8060
WERTSpecial weather statement, Feb 25, 10:24 AM EST, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1024 AM EST FRI FEB 25 2011
VAZ017-032-033-251600-
FLOYD VA-FRANKLIN VA-PATRICK VA-
1024 AM EST FRI FEB 25 2011
...A SHOWER WITH STRONG WIND GUSTS WILL AFFECT FLOYD...FRANKLIN AND
PATRICK COUNTIES...
AT 1018 AM EST...A SHOWER WITH MODERATE RAINFALL AND STRONG WIND
GUSTS WAS LOCATED OVER FLOYD...MOVING EAST AT 45 MPH. THIS SHOWER
WILL BE CAPABLE OF PRODUCING WIND GUSTS IN EXCESS OF 55 MPH AS IT
CROSSES THE RIDGELINES OF THE BLUE RIDGE MOUNTAINS. THIS SHOWER WILL
BE NEAR ENDICOTT AROUND 1025 AM...FAIRY STONE STATE PARK AROUND 1030
AM...FERRUM AROUND 1035 AM...ROCKY MOUNT AROUND 1040 AM AND SONTAG
AROUND 1045 AM.
PERSONS IN THESE AREAS SHOULD BE PREPARED FOR THE ONSET OF STRONG
GUSTY WINDS. SECURE LOOSE OUTDOOR OBJECTS IF POSSIBLE...AND BE ON
THE ALERT FOR LOCALIZED DOWNING OF TREES DUE TO THE COMBINATION OF A
WET GROUND CONDITION AND STRONG WINDS. GO INSIDE A PLACE OF SHELTER
IF POSSIBLE...UNTIL THE STRONGER WINDS PASS THROUGH THE AREA.
LAT...LON 3678 8042 3696 8044 3716 8000 3714 7996
3723 7985 3722 7980 3723 7978 3720 7978
3719 7972 3717 7969 3716 7971 3714 7966
3705 7959 3686 7964 3679 7976 3683 8000
3678 8002
NFHigh Wind, Greenbrier
- When
- February 25, 11:45 AM EST to 3:00 PM EST
- Where
- Greenbrier forecast zone
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Law Enforcement
Several large trees were blown down by high winds on power lines near Rainelle causing numerous power outages. A wind gust to 46 mph was recorded at 1121 AM at Greenbrier Valley Airport (KLWB) AWOS.
- High Wind
- Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Winter Weather in Kansas, February 25 to 26, 20113 deaths · 1 injured · $90,000 · 4 events
- Debris Flow and Flood in California, February 25, 20111 death · $240,000 · 5 events
- Strong Wind in North Carolina, February 25, 2011$3.0 million · 3 events
- Winter Storm and Avalanche in California, February 25 to 28, 2011$503,000 · 14 events
- High Wind and Strong Wind in New Jersey, February 25, 2011$325,000 · 53 kt wind · 21 events
- Winter Storm in New York, February 25, 2011$325,000 · 17 events
- Damaging Winds in Tennessee, February 25, 2011$174,000 · 55 kt wind · 17 events
- High Wind and Strong Wind in Pennsylvania, February 25, 2011$215,000 · 55 kt wind · 10 events
- Winter Storm and Winter Weather in Vermont, February 25, 2011$140,000 · 16 events
- High Wind in Delaware, February 25, 2011$200,000 · 57 kt wind · 4 events
- High Wind in Tennessee, February 25, 2011$74,000 · 78 kt wind · 13 events
- High Wind in Virginia, February 25, 2011$53,000 · 55 kt wind · 17 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 285488.